# SDR DALA2025063004833

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,582 hours, 1,539 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 OXYGEN PANEL MASK DEPLOYED AT SEAT 52C. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (1052008)
